# SDR DALA1250110174

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 101,846 hours, 14,833 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE PULLED AT WALL FROM EMERGENCY LIGHT AT SEAT 18G.  MX REPLACED THE PIN ON CONNECTOR.  SYS OPERATION IS NORMAL.
